# SDR 2001UALA00219

- Difficulty date: March 11, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 33,042 hours, 12,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON IB SKIN CRACKED AT FWD LIGHTING HOLE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REPAIRED SKIN PER MAINTENANCE MANUAL.
